Karbear310

karbear310

My Posts

  1. link Debocat53
    Spironolactone excessive weight gain, muscle fatigue, shortness of breathe, gain muscle, joint pain
    excessive weight gain muscle fatigue, joint pain shortness of breathe
    Debocat53- over a year ago - 207 Replies - in Spironolactone
  2. link Karbear310
    Thats great! I am worried since I have been on it almost 2 years, will be 2 this summer. I think I am going to start slowly weaning myself off. I have - 76% more...
    Karbear310- over a year ago
  3. link Karbear310
    I too have noticed the uncomfortable bloating. How did anyone fair from going from a higher dosage to a lower one? Say from 100 mg to 50 or 25 mg? I r - 17% more...
    Karbear310- over a year ago
  4. link Karbear310
    HELP! WEANING OFF SPIRO...
    I am really thinking of trying to wean myself off this drug. I have been on it for a year and half for hormonal acne. I am currently on 100 mg, but wa - 57% more...
    Karbear310- over a year ago - 2 Replies - in Spironolactone
  5. link Karbear310
    Weight gain
    I am glad to read all your posts, because I couldn't find any information about weight gain either! I too have experienced the weight gain. I have bee - 83% more...
    Karbear310- over a year ago - 1 Reply - in Spironolactone